# SDR UALA2011071703618

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 30,541 hours, 13,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOTED.  FOUND RT NOSE GEAR STRUT DOOR WORN BEYOND LIMITS.   REMOVED GEAR DOOR & FOUND AFT DOOR HINGE ARMS WORN.  REPLACED AFT RT GEAR DOOR BUSHING AND AFT HINGE ARM.
